# SDR QXEA2014060900455

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 14,576 hours, 15,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS COUNTERSINKS ON FUEL PANEL 622CT HAVE PITTING CORROSION. REMOVED CORROSION FROM COUNTERSINKS ON FUEL PANEL 622CT MEASURED FASTENER HEAD AT .021 BELOW FLUSH IAW TUC6161.  PANEL OUT OF LIMITS, REF SRM 57-10-35, REPAIR-03.  PANEL INSTALLED.
